Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Khintchine inequalities with a weight
HTML articles powered by AMS MathViewer

by Mark Veraar PDF
Proc. Amer. Math. Soc. 138 (2010), 4119-4121 Request permission

Abstract:

In this paper we prove a weighted version of the Khintchine inequalities.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 60E15, 46B09, 60G50
  • Retrieve articles in all journals with MSC (2010): 60E15, 46B09, 60G50
Additional Information
  • Mark Veraar
  • Affiliation: Delft Institute of Applied Mathematics, Delft University of Technology, P.O. Box 5031, 2600 GA Delft, The Netherlands
  • MR Author ID: 775296
  • Email: mark@profsonline.nl, M.C.Veraar@tudelft.nl
  • Received by editor(s): January 13, 2010
  • Received by editor(s) in revised form: February 16, 2010
  • Published electronically: June 29, 2010
  • Additional Notes: The author was supported by a VENI subsidy 639.031.930 of the Netherlands Organization for Scientific Research (NWO)
  • Communicated by: Nigel J. Kalton
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 138 (2010), 4119-4121
  • MSC (2010): Primary 60E15; Secondary 46B09, 60G50
  • DOI: https://doi.org/10.1090/S0002-9939-2010-10450-1
  • MathSciNet review: 2679633